# SDR ASAA0540540

- Difficulty date: October 12, 2005
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 69165004
- Condition: Cracked
- Location: Fs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - WHILE WORKING CARD NR 4953433, FOUND INTERCOSTAL WEB DENTED.  REMOVED AND REPLACED INTERCOSTAL WEB IN AFT CARGO BAY PER SRM 53-00-04.  (M)
